# SDR CALA2021092801721

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Part number: NA
- Condition: Corroded
- Location: Fr68-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HAND SHEAR PLATE @ FR68-70 HAS CORROSION() REPLACED SHEAR PLATE AND SUPPORT FRAME IAW A320 SRM 51-42-11, SH EAR PLATE P/N# D5347112420300 BATCH# 0003689234, NEW SUPPORT FRA ME P/N# D5347112320300 BATCH# 0002507052 FORM 44-0008 ARTACHED E MP# V934583 WORK ACCOMPLISHED AT ST ENGINEERING OF MOBILE ST BFM ON NR# 0013882
